Invariant measures under random integral mappings and marginal distributions of fractional Lévy processes
AbstractIt is shown that some convolution semigroups of infinitely divisible measures are invariant under certain random integral mappings. We characterize the coincidence of random integrals for s-selfdecomposable and selfdecomposable distributions. Some applications are given to the moving average fractional Lévy process (MAFLP).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 83 (2013)
Issue (Month): 1 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cohen, Serge & Maejima, Makoto, 2011. "Selfdecomposability of moving average fractional Lévy processes," Statistics & Probability Letters, Elsevier, vol. 81(11), pages 1664-1669, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.